# SDR AALA202007159023

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 58,839 hours, 24,581 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APROACH INTO DFW LEADING EDGE FLAPS TRANSIT LIGHT CAME ON WHEN FLAPS 10 DEGREES SELECTION.  LEADING EDGE FLAP 1 CYCLED ON APPROACH CAUSING LEADING EDGE FLAP TRANSIT TO CYCLE FROM AMBER TO GREEN.  NO ROLL ENCOUNTERED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED THE NR 1 SLAT INBOARD SENSOR S995 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-88-11-400-801 AND AMM 27-88-11-700-801.
